MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,HIP,W/POUCH,ST,5/CS

Medline Industries, LP MEDLINE; DRAPE,HIP,W/POUCH,ST,5/CS
Catalog Number DYNJP8201
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have had 3 hip drapes over the last week or so that the pocket part where they drop the leg down into has ripped and contaminates the leg.".
 
Additional Manufacturer Narrative
According to the facility, the "hip drape has torn during a total hip procedure which required the facility to re-wrap the leg," and the complaint stated that the pocket part "has ripped and contaminates the leg." no sample was available for the investigation; medline reviewed the complaint history and nonconformance trending for this product and this customer for the past six months, and there were two additional complaints opened for this customer and item at the same time as this one.The issue is not confirmed, and the cause code states "sample required to determine cause." per the facility, no injury or medical intervention was required related to the reported incident, and medline will reopen the complaint if the sample becomes available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,HIP,W/POUCH,ST,5/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50672598
Report Number1417592-2026-33983
Device Sequence Number15995989
Product Code PUI
UDI-Device Identifier40080196740766
UDI-Public40080196740766
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP8201
Device Lot Number30523020004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown